Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Recursive Identification of Hammerstein Systems: Convergence Rate and Asymptotic Normality 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 卷号: 62, 期号: 7, 页码: 3277-3292
Authors:  Mu, Biqiang;  Chen, Han-Fu;  Wang, Le Yi;  Yin, George;  Zheng, Wei Xing
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Asymptotic normality  Hammerstein system  kernel function  nonparametric approach  recursive estimation  stochastic approximation  strong consistency  
Nonparametric identification for nonlinear autoregressive time series models: Convergence rates 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1999, 卷号: 20, 期号: 2, 页码: 173-184
Authors:  Lu, ZD;  Cheng, P
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear AR model  optimal convergence rates  Kernel approach  autoregression function  variance of white noise  consistency